Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Capsular Bag Tear (2639)
Date of Event
07/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that upon insertion of a light adjustable lens (lal, sn (b)(6), +22.5d) during primary cataract surgery, a posterior capsule tear occurred.The lal was lifted into the anterior chamber and the haptics placed in the sulcus.Rxsight's first awareness of this event was on 07/26/2024.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: 6270.